My period started Aug 20th and the heavy bleeding stopped aug 24th. I have been spotting light pink the last two days (25th and 26th). Not enough to wear a pad or tampon, it only shows when i go to the bathroom. I noticed today there was just the slightest sign of cramping but nothing i needed tylenol for. At the beginning of this period my cramps lasted for two days which is very strange for me so I took a lot of Tylenol but I don't know if that would cause spotting after period? Any information would be helpful Please tell me what you think. I'm concerned and done research but nothing has covered my specific experience. Thanks!
that sounds normal to me... 4-7 days is an average time for a period and it is normal for it to be lighter or spotting at the end versus heavy bleeding for the first few days. if you had missed your period completely and then only spotted for a few days i would suggest taking a hpt but what you described just sounds like a period
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.